# SDR IPXA2020031853260

- Difficulty date: February 21, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ARB71185
- Condition: Damaged
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT MLG TRUNNION FITTING FWD UPPER LUGS ARE GOUGED.REPAIRED DAMAGED LT MLG TRUNNION FITTING FWD UPPER LUGS IAW VT-SAA EA 011-5710-01-A8050 REV. IR AND UPS EO MD11-5710-75719-A. (MINOR)
